# SDR AC2A082140

- Difficulty date: December 10, 2002
- Submitted: December 30, 2002
- Operation: General aviation
- Aircraft: N430CT
- Make and model: Bell 430
- Aircraft serial: 49089
- Aircraft time: 866 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 214175140101
- Part serial: 2493
- Condition: Malfunctioned
- Location: Cabin
- Part time: 866 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY WILL NOT CHARGE BATTERIES. REPLACED POWER SUPPLY.
